# SDR UALA2011100505395

- Difficulty date: October 4, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 33,349 hours, 14,509 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Seal
- Condition: Leaking
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW O2 FAILED, FLIGHT DIVERTED CREW O2 PRESSURE IS DECREASING EN ROUTE.  STARTED AT 900 PSI DOWN TO 750 PSI AND CONTINUED TO DECREASE.  REPLACED 2ND OBSERVER'S  MASK AND BOX ASSY WITH NEW COPPER FLAIR SEAL LEAK CHECKED OKAY.
